# SDR CALA2022020100291

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 51,630 hours, 31,672 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Rh Anchorage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ANCHORAGE FITTING IS PITTED ON TOP SIDE BETWEEN FITTING & BUS HING ON HAECO LCQ REF 9296023/44023 SPEC A3NB-32-3-6078. NR GENE RATED BY V892442
